# SDR CALA2013093000714

- Difficulty date: September 28, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 73,613 hours, 18,077 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 146N610559
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION L4 DOOR UPPER GATE EDGE IN TWO PLACES.  R & R L4 DOOR UPPER GATE IAW AMM 52-11-38-004-001 & 53-11-38-404-009,  DOOR RIGGED ON EA 5210-01364 PG 23 ITEM 43.
